Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Heart acts funny when laying down, breathing normal, little overweight. Possible cause?

I feel like my heart starts to act funny when I lay down, I also feel like I can breathe as well too. I m 27, I eat well, not as well as I should however, I m a little overweight , but exercise and do cardio relatively regularly. My vitals seem to be pretty normal, last time they were checked my BP was 116/68 and pulse was 70ish. Also none of this happens when I m moving about or standing, it really doesn t happen when I m laying on my sides either, just my back. Thoughts?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The funny feeling that you notice on lying down is likely to be related to anxiety. However, it is best to consult a cardiologist and get all your routine screening tests done to find out any cardiac rhythm abnormalities.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor